Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Simplification of a Completeness Proof of Guaspari and Solovay

Dick H. J. de Jongh
Studia Logica: An International Journal for Symbolic Logic
Vol. 46, No. 2 (1987), pp. 187-192
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015306
Page Count: 6
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Simplification of a Completeness Proof of Guaspari and Solovay
Preview not available

Abstract

The modal completeness proofs of Guaspari and Solovay (1979) for their systems R and R⁻ are improved and the relationship between R and R⁻ is clarified.

Page Thumbnails

  • Thumbnail: Page 
[187]
    [187]
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192